Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suggest treatment for dizziness, cough and nausea

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3614 Questions
Question
I am a 40 year old woman. I have recently (within the last 2-3 days) started experiencing a dull pain in my chest, and soreness in my left arm, both of which comes and goes. Today, I noticed slight dizziness at times and occasional coughing, with a slight metallic taste . I have not felt faint or nauseous. I have consistently normal blood pressure. What could this be? I am scheduled for a physical in a few days.
Posted Thu, 28 Aug 2014 in General Health
 
 
Answered by Dr. Shafi Ullah Khan 2 hours later
Brief Answer:
Upper Respiratory Tract Infection Involving Ear

Detailed Answer:
Thank you for asking
dull pain in chest with sore left arm with coughing and dizziness history and a metallic taste are abit worth assessment.
First and foremost work up to rule out any cardiac trouble is EKG. Once clear then other options to sort out the cause for chest pain which could be any like gastroesophageal reflux disease (GERD), followed by musculoskeletal conditions, other gastrointestinal conditions, psychiatric conditions (e.g., panic disorder), pulmonary disease, or stable coronary artery disease.
Dizziness and and nausea indicates a vestibular apparatus in inner ear trouble. If you had some recent ear infection or ache that could explain that. Assessment of vestibular functions is advised.
Most likely cause in your case is upper respiratory tract infection involving inner ear (which is common) and thus explains all your symptoms from dull pain to nausea to dizziness to metallic taste.
Seek an otorhinolaryngologist and let them help you with it.
I hope it helps.Take good care of yourself and dont forget to close the discussion please.
May the odds be ever in your favour.
Regards
Khan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor